# SDR ASAA2018102326574

- Difficulty date: October 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 10,291 hours, 3,456 cycles
- System (JASC): 7603 · Power Lever
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND LONG TIME FAULT ON ENGINE NR 1 MSG NBR 76-31361. THE START LEVER SIGNALS DISAGREE. GROUNDED - YES. ACCOMPLISHED FIM 76-11 TASK 801 NR 1 ENGINE "START LEVER SIGNAL DISAGREE" FAULT ISOLATION (MSG 76-31361) & T/C 78273000, BOTH CURRENT FAULT & FAULT HISTORY SHOW NO FAULTS, OPS CK NML.
